MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STETHOSCOPE,SPRAGUE RAPPAPORT,BLACK

Medline Industries, LP MEDLINE; STETHOSCOPE,SPRAGUE RAPPAPORT,BLACK
Catalog Number MDS926301
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
STETHOSCOPE,SPRAGUE RAPPAPORT,BLACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50906374
Report Number1417592-2026-51674
Device Sequence Number9287736
Product Code LDE
UDI-Device Identifier00080196717067
UDI-Public00080196717067
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS926301
Device Lot Number65123070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown